Modern humans must learn how to relate to psychoactives
responsibly, treating them with respect and awareness,
working to minimize harms and maximize benefits, and
integrating use into a healthy, enjoyable, and productive life.
Not Very Intense
4-AcO-DiPT & DiPT
by aeonaeonaeon
Citation:   aeonaeonaeon. "Not Very Intense: An Experience with 4-AcO-DiPT & DiPT (exp31614)". Erowid.org. Mar 12, 2004. erowid.org/exp/31614

author logo  
DOSE:
T+ 0:00
50 mg oral 4-AcO-DiPT (powder / crystals)
  T+ 6:41   oral DiPT (powder / crystals)

BODY WEIGHT: 145 lb


A note on our dosing strategy: I would not recommend it. But we were both fairly confidant that it was safe, especially considering the intensity of the chemicals we used.

My friend came over for the weekend, and brought some psychedelics with him. We don't know each other all that well, but both tripped enough by ourselves to be comfortable with each other. My ex-girlfriend (whom I live with) was present for some of the day Saturday, but was gone Friday and Saturday night. N (my friend) decided to trip the night he got here (Friday), but I had just gotten off work, so I wanted to calm down.
Saturday morning and early afternoon was spent shopping and talking. At a little before 3:30 P.M., we divided up all of our chemicals into halves (we had 100 milligrams of 4-AcO-DiPT, if the supplier had been accurate), but we had no idea how much DiPT we had (it couldn't have been more than 200 milligrams, in comparison to the other chemicals). N had tripped on 4-AcO-DiPT the night before and found it to be a mild experience. So I decided that would be my first.

I had eaten only an orange all day, and drank fruit juice and water. At 3:30 P.M. I ingested a little less than half of my 50 milligrams of 4-AcO-DiPT. It had a very strong bitter taste, but reminded me of the orange I had eaten. It did not bother me, although it is very strong. My friend N ingested some of his chemical of choice.

After we were done dividing chemicals, we sat down to play video games. This was at approximately 4:00 P.M. I noticed mild body effects, just a sense of unease or energy. But it certainly could have been placebo, as I can be sensitive to that. But by 4:30 P.M. I definitely felt it, which can be described only as kundalini. It was opening my lower chakras. My stomach felt somewhat big, and I was acutely aware of my heart rate. I cannot recall things in a linear way; it wasn't that confusing, it's just I guess I wasn't paying enough attention to my body because of the video game and talking to N or my ex-girlfriend E. At some point in between 4:30 and 5:00, my kundalini had risen into my third eye and I felt the same energy I have felt with numerous other psychedelics, meditation, and dreaming. The one word I used to describe it at the time was 'free'. I was very much here, as in the moment. I did not feel attached to my thought processes, they just came up and I reacted. It was a good feeling and a bad feeling. It is scary in a holy way. I had some fearful feelings at the beginning, but nothing that was a real problem.

Then, when it started to kick in (4:30-5:00), my brain seemed to melt and I finally realized that none of this mattered, this video game or my thought processes or my feelings. I forgot what it was that I realized, which leaves me now with slight frustration. I put on headphones, and let N and E play video games.

At 5:05 P.M., the intensity seemed to be gone. I thought it might come back, but it didn't seem to be. N had taken a second dose of his chemical, so I thought it would be a good idea to take more of mine (the night before, N had taken two doses of 4-AcO-DiPT with not much effect). At maybe 5:20 P.M., I took the rest of my 50 milligrams (but who knows, it may have been 40 mgs, it may have been 60 mgs). This time the taste really did bother me, but I choked it down. It never truly made me nauseous. I sat down to listen to music.

A few minutes later, N wanted to go to the store. He decided to go on his own, because I did not want to drive and also did not want to drive with him tripping. He dropped me off at my mailbox, and seeing that it was empty, I walked back home. I could feel somewhat of a tension in my chest and body, from walking that 1/4 mile. I walked around my yard, all the plants made me feel good. On the porch, I just stood there. I closed my eyes and saw fire, deep red. It changed into a diamond spiral sucking into the center (which obviously can't be described). I opened my eyes and it was gone. When I went inside, I started to really feel strange and scared. I realized even before I talked to E that this fear response I have is something I have to face on my own. I went to E, and laid next to her. That calmed me down fine, it felt very good. Then all of a sudden the thought popped up: 'I took 50 milligrams, the dosage on Erowid said 40 was strong!' I then got very worried about overdosing, and walked around the house trying to shake that feeling. I went back to E, and she said I did not feel hot and my heart rate sounded like the way it is after we have sex. So everything was fine. I told her how I felt these wonderful emotions because of her, I was very in touch with my heart at that point.

I went outside and sat on the stairs. It was very pleasant outside. I stared down at the bottom step, and it started to move back and forth. It was moving continuously, and my whole vision was filled with the step. I went very deep into my head, and realized things that I subsequently forgot or are on the fringe of my consciousness right now. I came out of it when N's car pulled up. We went inside, and put on Space Ghost Coast to Coast. E left about this time. Around this point (6:30-7:30), I noticed alterations of depth perception (N looked really big at one point, E's face was distorted momentarily).

By 8:00 P.M., I was almost at baseline. At 9:00 P.M., I ate a couple pieces of bread, because my stomach was finally getting on my nerves. At 10:11 P.M., I ingested an unknown amount of DiPT. What we started with was not more than 200 milligrams, and out of my half, I ingested 1/3 of it. So I am thinking it was in the range of 15-30 milligrams. I listened to music for a while, then was about to get in the shower when I noticed E had left a message on the answering machine to call her. I called her cell phone. She was going to the emergency room because she had such a horrible headache. Me and N talked about why she might be going there, and if she was being honest. I didn't worry too much, there wasn't anything I could do. Maybe an hour and a half or so after I ingested the DiPT, I put on headphones. The music sounded very low. The vocals and the instruments didn't seem to match up. But it was very subtle (and also very enjoyable). This effect, which only affected the music in my headphones and also on my stereo (yet somehow excluded the television and my friend's voice), lasted until around 3:00 A.M.

E got home around 3:00 A.M., and I went to bed 20 minutes later. I put on headphones as I was falling asleep, and music did not sound funny, and yet it was different. I did not notice any other effect from the DiPT. I had minimal trouble falling asleep. I woke up a couple hours ago, and no day-after effects are present (other than the usual fragile psychic state after one trips).

I would say 4-AcO-DiPT is not all that strong of a psychedelic, but it is definitely psychedelic. I'm not looking for fun, but if that is what you are interested in, 4-AcO-DiPT may not dissapoint you. I am undecided about DiPT, other than I want to try more.

Exp Year: 2004ExpID: 31614
Gender: Male 
Age at time of experience: Not Given 
Published: Mar 12, 2004Views: 13,662
[ View as PDF (for printing) ] [ View as LaTeX (for geeks) ] [ Switch Colors ]
DiPT (110), 4-AcO-DiPT (55) : Small Group (2-9) (17), Music Discussion (22), General (1)

COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.


Experience Vaults Index Full List of Substances Search Submit Report User Settings About Main Psychoactive Vaults